{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,25]],"date-time":"2026-04-25T09:33:00Z","timestamp":1777109580989,"version":"3.51.4"},"reference-count":20,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[1991,9,1]],"date-time":"1991-09-01T00:00:00Z","timestamp":683683200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Chest"],"published-print":{"date-parts":[[1991,9]]},"DOI":"10.1378\/chest.100.3.863","type":"journal-article","created":{"date-parts":[[2007,11,7]],"date-time":"2007-11-07T18:28:23Z","timestamp":1194460103000},"page":"863-865","source":"Crossref","is-referenced-by-count":17,"title":["Very Severe Self-Poisoning Lithium Carbonate Intoxication Causing a Myocardial Infarction"],"prefix":"10.1016","volume":"100","author":[{"given":"Arnaud","family":"Perrier","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pierre-Yves","family":"Martin","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Herv\u00e9","family":"Favre","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alex F.","family":"Muller","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Philippe","family":"Urban","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jean-Claude","family":"Chevrolet","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1378\/chest.100.3.863_bib1","doi-asserted-by":"crossref","first-page":"349","DOI":"10.5694\/j.1326-5377.1949.tb36912.x","article-title":"Lithium salts in the treatment of psychotic excitement.","volume":"36","author":"Cade","year":"1949","journal-title":"Med J Aust"},{"key":"10.1378\/chest.100.3.863_bib2","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1016\/0022-3956(68)90047-2","article-title":"Lithium is psychiatric therapy and prophylaxis.","volume":"6","author":"Schou","year":"1968","journal-title":"Psychiatr Res"},{"key":"10.1378\/chest.100.3.863_bib3","doi-asserted-by":"crossref","first-page":"36","DOI":"10.1001\/archinte.1989.00390010054004","article-title":"Lithium carbonate intoxication.","volume":"149","author":"Simard","year":"1989","journal-title":"Arch Intern Med"},{"key":"10.1378\/chest.100.3.863_bib4","first-page":"123","article-title":"Lithium intoxication.","volume":"186","author":"Hansen","year":"1978","journal-title":"Q J Med"},{"key":"10.1378\/chest.100.3.863_bib5","first-page":"1415","article-title":"Cationic complexes of technetium for myocardial imaging.","volume":"30","author":"Gerudini","year":"1989","journal-title":"J Nucl Med"},{"key":"10.1378\/chest.100.3.863_bib6","doi-asserted-by":"crossref","first-page":"258","DOI":"10.1111\/j.1600-0447.1963.tb07876.x","article-title":"Electrocardiographic changes during treatment with lithium and with drugs of the imipramine-type.","volume":"169","author":"Schou","year":"1963","journal-title":"Acta Psychiatr Scand (suppl)"},{"key":"10.1378\/chest.100.3.863_bib7","doi-asserted-by":"crossref","first-page":"701","DOI":"10.1016\/0002-9149(76)90346-5","article-title":"Effect of lithium on cardiovascular performance: report on extended ambulatory monitoring and exercise testing before and during lithium therapy.","volume":"38","author":"Tilkian","year":"1976","journal-title":"Am J Cardiol"},{"key":"10.1378\/chest.100.3.863_bib8","doi-asserted-by":"crossref","first-page":"88","DOI":"10.1176\/ajp.134.1.88","article-title":"First-degree atrioventricular block during lithium carbonate treatment.","volume":"134","author":"Jaffe","year":"1977","journal-title":"Am J Psychiatry"},{"key":"10.1378\/chest.100.3.863_bib9","doi-asserted-by":"crossref","first-page":"804","DOI":"10.1176\/ajp.136.6.804","article-title":"Cardiac sinus node dysfunction during lithium treatment.","volume":"136","author":"Roose","year":"1979","journal-title":"Am J Psychiatry"},{"key":"10.1378\/chest.100.3.863_bib10","doi-asserted-by":"crossref","first-page":"617","DOI":"10.1002\/clc.4960071113","article-title":"Lithium causing a serious sinus-node dysfunction at therapeutic doses.","volume":"7","author":"Montalescot","year":"1984","journal-title":"Clin Cardiol"},{"key":"10.1378\/chest.100.3.863_bib11","doi-asserted-by":"crossref","first-page":"357","DOI":"10.1177\/0310057X7400200411","article-title":"Lithium toxicity and refractory cardiac arrhythmias treated with intravenous magnesium.","volume":"2","author":"Worthley","year":"1974","journal-title":"Anesth Intensive Care"},{"key":"10.1378\/chest.100.3.863_bib12","doi-asserted-by":"crossref","first-page":"279","DOI":"10.1111\/j.0954-6820.1974.tb01011.x","article-title":"Heart failure as a complication of lithium treatment.","volume":"196","author":"Swedberg","year":"1974","journal-title":"Acta Med Scand"},{"key":"10.1378\/chest.100.3.863_bib13","doi-asserted-by":"crossref","first-page":"691","DOI":"10.1177\/106002808802200908","article-title":"Lithium intoxication with acute renal failure and death.","volume":"22","author":"Rose","year":"1988","journal-title":"Drug Intell Clin Pharm"},{"key":"10.1378\/chest.100.3.863_bib14","first-page":"371","article-title":"Verapamil: a new antimanic drug with potential interactions with lithium.","volume":"48","author":"Dubovsky","year":"1987","journal-title":"J Clin Psychiatry"},{"key":"10.1378\/chest.100.3.863_bib15","first-page":"179","article-title":"Confrontations anatomo-cliniques et examens compl\u00e9mentaires actuels au cours d'une intoxication aigu\u00eb au lithium.","volume":"28","author":"Ollier","year":"1985","journal-title":"J M\u00e9d L\u00e9gale Droit M\u00e9dical"},{"key":"10.1378\/chest.100.3.863_bib16","first-page":"259","article-title":"Lithium poisoning: report of a case with neurologic, cardiac and hepatic sequelae.","volume":"130","author":"Warick","year":"1979","journal-title":"West J Med"},{"key":"10.1378\/chest.100.3.863_bib17","doi-asserted-by":"crossref","first-page":"674","DOI":"10.1056\/NEJM198409063111017","article-title":"Lithium increases platelet counts.","volume":"311","author":"Joffe","year":"1984","journal-title":"N Engl J Med"},{"key":"10.1378\/chest.100.3.863_bib18","doi-asserted-by":"crossref","first-page":"353","DOI":"10.1007\/BF00443272","article-title":"Severe lithium intoxication in a child.","volume":"137","author":"FitzSimons","year":"1981","journal-title":"Eur J Pediatr"},{"key":"10.1378\/chest.100.3.863_bib19","first-page":"81","article-title":"Lithium intoxication: pharmacokinetics during and after terminated hemodialysis in acute intoxication.","volume":"25","author":"Jacobsen","year":"1987","journal-title":"Clin Toxicol"},{"key":"10.1378\/chest.100.3.863_bib20","first-page":"868","article-title":"Fatal self-poisoning with lithium carbonate.","volume":"112","author":"Achong","year":"1975","journal-title":"Can Med Assoc J"}],"container-title":["Chest"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0012369216328343?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0012369216328343?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2020,4,27]],"date-time":"2020-04-27T23:20:30Z","timestamp":1588029630000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0012369216328343"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1991,9]]},"references-count":20,"journal-issue":{"issue":"3","published-print":{"date-parts":[[1991,9]]}},"alternative-id":["S0012369216328343"],"URL":"https:\/\/doi.org\/10.1378\/chest.100.3.863","relation":{},"ISSN":["0012-3692"],"issn-type":[{"value":"0012-3692","type":"print"}],"subject":[],"published":{"date-parts":[[1991,9]]}}}